# SDR DL76L060389

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 66,291 hours, 10,161 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT FWD FUEL PRESS LIGHT ILLUMINATED AFTER START OF RT ENG.  FOUND BOOST PUMP C/B POPPED LWR P6.  RETURNED TO GATE.  RESET C/B.  OPERATED PUMP FOR ABOUT 1/2HR.  SYSTEM OPS NORMAL.  NO MSG/NO LIGHT.
